# SDR AALA20120402002

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Condition: Corroded
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO BS 1088 BULKHEAD AUXILIARY POWER UNIT PLENUM.  REPLACED LEFT VERTICLE STIFFENER AT APU INLET CUTOUT STATION 1088 AND REPLACED ALL TEMPORARY FASTENERS WITH SOLID RIVETS PER AARD 51-10-05, BOEING DRAWING 148A0924 AND EA B737-53-007645.
